Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 705172, 17 pages
http://dx.doi.org/10.1155/2010/705172
Research Article

On Second Order of Accuracy Difference Scheme of the Approximate Solution of Nonlocal Elliptic-Parabolic Problems

1Department of Mathematics, Fatih University, Buyukcekmece, Istanbul 34500, Turkey
2Department of Mathematics, ITTU, Ashgabat 744012, Turkmenistan
3Vocational School, Fatih University, Buyukcekmece, Istanbul 34500, Turkey
4Department of Mathematics, Yildiz Technical University, 34210 Istanbul, Turkey

Received 16 February 2010; Accepted 15 May 2010

Academic Editor: Ağacik Zafer

Copyright © 2010 Allaberen Ashyralyev and Okan Gercek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, NY, USA, 1968. View at MathSciNet
  2. O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type, vol. 23 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1968.
  3. S. Agmon, A. Douglis, and L. Nirenberg, “Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. II,” Communications on Pure and Applied Mathematics, vol. 17, pp. 35–92, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. I. Vislik, A. D. Myshkis, and O. A. Oleinik, “Partial differential equations,” in Mathematics in USSR in the Last 40 Years, vol. 1, pp. 563–599, Fizmatgiz, Moscow, Russia, 1959. View at Google Scholar
  5. D. Bazarov and H. Soltanov, Some Local and Nonlocal Boundary Value Problems for Equations of Mixed and Mixed-Composite Types, Ylim, Ashgabat, Turkmenistan, 1995.
  6. A. Ashyralye, “A note on the nonlocal boundary value problem for elliptic-parabolic equations,” Nonlinear Studies, vol. 13, no. 4, pp. 327–333, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Sapagovas, “On the stability of a finite-difference scheme for nonlocal parabolic boundary-value problems,” Lithuanian Mathematical Journal, vol. 48, no. 3, pp. 339–356, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. S. Salakhitdinov, Uravneniya Smeshanno-Sostavnogo Tipa, Fan, Tashkent, Uzbekistan, 1974. View at MathSciNet
  9. R. Ewing, R. Lazarov, and Y. Lin, “Finite volume element approximations of nonlocal reactive flows in porous media,” Numerical Methods for Partial Differential Equations, vol. 16, no. 3, pp. 285–311, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. R. Cannon, S. Pérez Esteva, and J. van der Hoek, “A Galerkin procedure for the diffusion equation subject to the specification of mass,” SIAM Journal on Numerical Analysis, vol. 24, no. 3, pp. 499–515, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. R. Cannon, “The solution of the heat equation subject to the specification of energy,” Quarterly of Applied Mathematics, vol. 21, pp. 155–160, 1963. View at Google Scholar · View at MathSciNet
  12. N. Gordeziani, P. Natalini, and P. E. Ricci, “Finite-difference methods for solution of nonlocal boundary value problems,” Computers & Mathematics with Applications, vol. 50, no. 8-9, pp. 1333–1344, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Dehghan, “On the solution of the diffusion equation with a nonlocal boundary condition,” Numerical Methods for Partial Differential Equations, vol. 21, no. 1, pp. 24–40, 2005. View at Google Scholar
  14. R. Dautray and J.-L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques, vol. 1–11, Masson, Paris, France, 1988.
  15. A. Ashyralyev, “On well-posedness of the nonlocal boundary value problems for elliptic equations,” Numerical Functional Analysis and Optimization, vol. 24, no. 1-2, pp. 1–15, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Ashyralyev, “High-accuracy stable difference schemes for well-posed NBVP,” in Modern Analysis and Applications, vol. 191 of Oper. Theory Adv. Appl., pp. 229–252, Birkhäuser, Basel, Switzerland, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. Guidetti, B. Karasözen, and S. Piskarev, “Approximation of abstract differential equations,” Journal of Mathematical Sciences, vol. 122, no. 2, pp. 3013–3054, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Ashyralyev, S. Piskarev, and L. Weis, “On well-posedness of difference schemes for abstract parabolic equations in Lp([0,T];E) spaces,” Numerical Functional Analysis and Optimization, vol. 23, no. 7-8, pp. 669–693, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. V. L. Makarov and D. T. Kulyev, “Solution of a boundary value problem for a quasilinear equation of parabolic type with nonclassical boundary condition,” Differential Equations, vol. 21, no. 2, pp. 296–305, 1985. View at Google Scholar · View at MathSciNet
  20. I. P. Gavrilyuk and V. L. Makarov, “Exponentially convergent parallel discretization methods for the first order evolution equations,” Computational Methods in Applied Mathematics, vol. 1, no. 4, pp. 333–355, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. I. P. Gavrilyuk and V. L. Makarov, “Algorithms without accuracy saturation for evolution equations in Hilbert and Banach spaces,” Mathematics of Computation, vol. 74, no. 250, pp. 555–583, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. I. P. Gavrilyuk and V. L. Makarov, “Exponentially convergent algorithms for the operator exponential with applications to inhomogeneous problems in Banach spaces,” SIAM Journal on Numerical Analysis, vol. 43, no. 5, pp. 2144–2171, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. Gordeziani, H. Meladze, and G. Avalishvili, “On one class of nonlocal in time problems for first-order evolution equations,” Zhurnal Obchyslyuval'nö ta Prykladnö Matematyky, vol. 88, no. 1, pp. 66–78, 2003. View at Google Scholar
  24. D. G. Gordeziani and G. A. Avalishvili, “Time-nonlocal problems for Schrödinger-type equations. I. Problems in abstract spaces,” Differential Equations, vol. 41, no. 5, pp. 703–711, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. D. Gordeziani, G. Avalishvili, and M. Avalishvili, “Hierarchical models of elastic shells in curvilinear coordinates,” Computers & Mathematics with Applications, vol. 51, no. 12, pp. 1789–1808, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. R. P. Agarwal, M. Bohner, and V. B. Shakhmurov, “Maximal regular boundary value problems in Banach-valued weighted space,” Boundary Value Problems, vol. 2005, no. 1, pp. 9–42, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. V. B. Shakhmurov, “Coercive boundary value problems for regular degenerate differential-operator equations,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 605–620, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. Favini, V. Shakhmurov, and Y. Yakubov, “Regular boundary value problems for complete second order elliptic differential-operator equations in UMD Banach spaces,” Semigroup Forum, vol. 79, no. 1, pp. 22–54, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. A. V. Gulin and V. A. Morozova, “On the stability of a nonlocal difference boundary value problem,” Differential Equations, vol. 39, no. 7, pp. 962–967, 2003 (Russian). View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. A. V. Gulin, N. I. Ionkin, and V. A. Morozova, “On the stability of a nonlocal two-dimensional difference problem,” Differential Equations, vol. 37, no. 7, pp. 970–978, 2001 (Russian). View at Publisher · View at Google Scholar
  31. W. McLean, Strongly Elliptic Systems and Boundary Integral Equations, Cambridge University Press, Cambridge, Mass, USA, 2000. View at MathSciNet
  32. A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Progress in Nonlinear Differential Equations and Their Applications, 16, Birkhäuser, Basel, Switzerland, 1995. View at MathSciNet
  33. A. K. Ratyni, “On the solvability of the first nonlocal boundary value problem for an elliptic equation,” Differential Equations, vol. 45, no. 6, pp. 862–872, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. T. A. Jangveladze and G. B. Lobjanidze, “On a variational statement of a nonlocal boundary value problem for a fourth-order ordinary differential equation,” Differential Equations, vol. 45, no. 3, pp. 335–343, 2009. View at Google Scholar
  35. A. Ashyralyev and O. Gercek, “Nonlocal boundary value problems for elliptic-parabolic differential and difference equations,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 904824, 16 pages, 2008. View at Publisher · View at Google Scholar
  36. P. E. Sobolevskii, “On the stability and convergence of the Crank-Nicolson scheme,” in Variational-Difference Methods in Mathematical Physics, pp. 146–151, Vychisl.Tsentr Sibirsk. Otdel. Akademii Nauk SSSR, Novosibirsk, Russia, 1974. View at Google Scholar
  37. P. E. Sobolevskiĭ, “The theory of semigroups and the stability of difference schemes,” in Operator Theory in Function Spaces, pp. 304–337, Nauka, Novosibirsk, Russia, 1977. View at Google Scholar · View at MathSciNet
  38. P. E. Sobolevskiĭ, “The coercive solvability of difference equations,” Doklady Akademii Nauk SSSR, vol. 201, pp. 1063–1066, 1971. View at Google Scholar · View at MathSciNet
  39. A. O. Ashyralyev and P. E. Sobolevskiĭ, “Coercive stability of a Crank-Nicolson difference scheme in spaces C˜0α,” in Approximate Methods for Investigating Differential Equations and Their Applications, pp. 16–24, Kuĭbyshev. Gos. Univ., Kuybyshev, Russia, 1982. View at Google Scholar · View at MathSciNet
  40. A. O. Ashyralyev and P. E. Sobolevskiĭ, “Correct solvability of the Crank-Nicholson scheme for parabolic equations,” Izvestiya Akademii Nauk Turkmenskoĭ SSR. Seriya Fiziko-Tekhnicheskikh, Khimicheskikh i Geologicheskikh Nauk, no. 6, pp. 10–16, 1981. View at Google Scholar · View at MathSciNet
  41. P. E. Sobolevskii, Difference Methods for the Approximate Solution of Differential Equations, Voronezh State University Press, Voronezh, Russia, 1975.